# SDR QXEA0100028

- Difficulty date: January 15, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 5,352 hours, 7,412 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Part serial: AB322858
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,899 hours, 11,118 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX-INVERTER POSSIBLY LEAKING COOLANT, STRONG FISHY SMELL IN COCKPIT.  REMOVED AND REPLACED PRIMARY INVERTER.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
